MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 317-4014
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had undergone a primary surgery on (b)(6) 2021 and a revision surgery on (b)(6) 2021 due to infection.All the fx products implanted during the primary surgery on (b)(6) 2021 were explanted and an antibiotic spacer from another manufacturer was implanted.Later, the patient was revised for the second time on (b)(6) 2021, during which the antibiotic spacer was explanted and the fx products were implanted.

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13347705
Report Number3014128390-2022-00001
Device Sequence Number13871804
Product Code PHX
UDI-Device Identifier03701037303788
UDI-Public03701037303788
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2022
Report Date (Section F) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number317-4014
Device Catalogue Number317-4014
Device Lot NumberN1590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/04/2022
Event Location Hospital
Date Report to Manufacturer01/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale
Date Report Sent to FDA01/25/2022